# SDR ASMF20110322001

- Difficulty date: March 22, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N774AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28689
- Aircraft time: 38,063 hours, 6,123 cycles
- Engine: Ge GE9094B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 1693M61P07
- Condition: Loose
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED DURING THE DESCENT, THE RT ENGINE VIBRATION REACHED 4.7 OF N2.   ACFT WAS SENT TO THE HANGAR AND MX PERFORMED A TRIM BALANCE IAW MM 71-00-00 TASK 71-00-00-700-847-G01 DETECTING 6 RT ENGINE FAN WEIGHT BALANCE BOLTS WERE LOOSE AT THE 5, 11, 12, 13, 14 AND 15 POSITIONS; SO THE BOLTS WERE REPLACED AND TEST NR 10 WAS PERFORMED IAW MM 71-00-00 TASK 71-00-00-700-847-G01, ALL CORRECT.
